# SDR JBXA0000172

- Difficulty date: April 30, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N578ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7270
- Aircraft time: 3,458 hours, 3,047 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Part number: 601R316625505
- Part serial: REL1107402
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG OVERHEAT FAIL CAUTION MSG ILLUMINATED IN FLT.  MLG OVERHEAT WARNING ILLUMINATED IN FLT FOR 30 SECONDS AND WENT OUT.  THEN CAME BACK ON AND REMAINED ON IN FLT.  RETURN TO RDU.  REMOVED AND REPLACED LT WHEEL BIN IAW CL-65 AMM 26-14-00 AND 53-83-01.  OPS CHECK GOOD.
